Results 1 to 2 of 2
Oxycontin?
  1. #1
    Hannible is offline New Member
    Join Date
    Dec 2011
    Posts
    4

    Default Oxycontin?

    Hi to all, and thank you for all the support that you all have given me when needing it.Some may know my situation,but ive been opiate dependent for 35 years.Had operation #22 on this leg alone.4&half years ago my doctors started to set up my knee replacment surgery,7 times after given the date and had all the testing they called one by one off after they set me up and had the testing.After that i called the health department and that same day i recived a new surgery date was admitted that day was in the pre op room waiting to roll in to surgery.Had ivs in me was already giving meds,the one of my surgens came up to me and said the surgery was called off.I thought it was a joke,but it was not.So after 2 years i did have the surgery which went bad,very bad.If knowing what or how bad things could of turned out i would of never had it.4&half years latter with surgery to try to correct it they went bad also.Come back in 2 months and we will try this.I heard this every time i went back.Was on 350mg of methadone hydro pill for pain management.Befour my surgerys was on it from a meth program for pain mang then was switched over to the 10mg hydro.July was so sick of being sick from it i went into detox,it took 3 addmissions and a total of 27 days and was off.Pain was so bad had to go back on meds and been on oxys or percocetts or dilaudid.The oxys or even the IR it takes a min of 150mg,the dilaudid 6mg,even that would just about take me from withdrawles.I could go on but to sum it all up,after just over 4&half years i left the hostipal and doctors.No other doctor know will not touch me,like a being blackbald.Ive seen a half doz docs sence and as soon as they walk in the romm say they cant help me.This is without wven touching me.So i had meds a lot left over ive ben useing.Iam so desperate ive even gone to other pain mang doctors not for meds but to use the shots, nerve blocking therapy and get the same i can not help you.With out even looking at me or touching me.My problem is no doc no meds or no way to turn to.I found some of the original oxys which have the oc not the new ops.I know its beem a while sence they maid them,and now that what happens is they loose some strenth.How long has it been sence they stop the ocs and swiched over,and how much strenth do they realy lose?They are still giving me some help but its realy hard to tell.Iam so dependent that i go cold turkey and kick it after 2 to 3 days depending on how long and muched used.Then pick up just one day and end up in bed with the withdrawels.Either way i can not win.Detox is not a option i belive,because all the meds they give you there they sent me home with,and at twice the amount.Sorry to have to get into so much details but thats is for those of you who are not knowing my situation.Please any addvice or help will be so much appreciated.Thank You all,for always someone being here to help.

  2. #2
    Fentyful is offline New Member
    Join Date
    Jan 2012
    Location
    Currently, somewhere in the middle of Nebraska (sigh)
    Posts
    18

    Default

    Quote Originally Posted by Hannible View Post
    Hi to all, and thank you for all the support that you all have given me when needing it.Some may know my situation,but ive been opiate dependent for 35 years.Had operation #22 on this leg alone.4&half years ago my doctors started to set up my knee replacment surgery,7 times after given the date and had all the testing they called one by one off after they set me up and had the testing.After that i called the health department and that same day i recived a new surgery date was admitted that day was in the pre op room waiting to roll in to surgery.Had ivs in me was already giving meds,the one of my surgens came up to me and said the surgery was called off.I thought it was a joke,but it was not.So after 2 years i did have the surgery which went bad,very bad.If knowing what or how bad things could of turned out i would of never had it.4&half years latter with surgery to try to correct it they went bad also.Come back in 2 months and we will try this.I heard this every time i went back.Was on 350mg of methadone hydro pill for pain management.Befour my surgerys was on it from a meth program for pain mang then was switched over to the 10mg hydro.July was so sick of being sick from it i went into detox,it took 3 addmissions and a total of 27 days and was off.Pain was so bad had to go back on meds and been on oxys or percocetts or dilaudid.The oxys or even the IR it takes a min of 150mg,the dilaudid 6mg,even that would just about take me from withdrawles.I could go on but to sum it all up,after just over 4&half years i left the hostipal and doctors.No other doctor know will not touch me,like a being blackbald.Ive seen a half doz docs sence and as soon as they walk in the romm say they cant help me.This is without wven touching me.So i had meds a lot left over ive ben useing.Iam so desperate ive even gone to other pain mang doctors not for meds but to use the shots, nerve blocking therapy and get the same i can not help you.With out even looking at me or touching me.My problem is no doc no meds or no way to turn to.I found some of the original oxys which have the oc not the new ops.I know its beem a while sence they maid them,and now that what happens is they loose some strenth.How long has it been sence they stop the ocs and swiched over,and how much strenth do they realy lose?They are still giving me some help but its realy hard to tell.Iam so dependent that i go cold turkey and kick it after 2 to 3 days depending on how long and muched used.Then pick up just one day and end up in bed with the withdrawels.Either way i can not win.Detox is not a option i belive,because all the meds they give you there they sent me home with,and at twice the amount.Sorry to have to get into so much details but thats is for those of you who are not knowing my situation.Please any addvice or help will be so much appreciated.Thank You all,for always someone being here to help.
    Hi there, while I sympathize with your situation, and believe I get the overall picture, I'm aftaid that I can't help without more information. It seems like there may be some misinformation as well, first of all it you say Methodone hydro pills, do you mean that to be one medication or two, as Methadone and Hydrocodone, also known as "hydros" . Those are two different meds while both being opiates. I guess what I'm getting at is first can you state what your current medication regime is, and if you are wanting to taper or go cold turkey, which by your statement "withdrawals are not an option" seems to state otherwise. I apologize that I wasn't able to discern some of your issues, so I could possibly address them and be of assistance. I will say this, no, your origical oxycontins probably have not lost their potency and are not toxic if they are indeed even expired at this point, which you can find out on your orginal medication bottle or prescription if you still have. At most they MAY have loss some potency, but if kept in a damp, cool place, it's very doubtful, even if it's been years. However given your timeframe for opiate use, I guess it depends how many years were talking about here. Ok, so also I just want to point out that severe, or very uncomfortable withdrawals are not only uneccesary, they are entirely unavoidable. That's not to say any withdrawal regime won't come with some uncomfort or issues, especially when one has been on opiates, for at least a quarter of one's life or more, depending on how old one is. I know of people on here, who have done it succesfully though. Just like everyone is different though, and everyone's resources are different, different methods may be more appropiate and successful for different people. I MAY be able to help you, as I have successfully withdrawn myself from 450 mg of daily oxycodone use and 100mcgs of Fentanyl along with subbuccal usage as well (instant absorbation through the mouth), and various amounts of high dosage opiates as well. I've taken methadone, suboxone, you name it. My experience turned out very well, with extremely mild withdrawal symptoms, with using two very common inexpensive over the counter meds and was off the meds and over most symptoms in no longer than a week, with some minor tiredness and rebound pain, which may or may not be related to withdrawal. In my opinion, many people attribute any and all aches, pains and tiredness to withdrawal days or weeks after the initial acute withdrawal phase. While that certainly may and in many cases can be true early on, sometime there are just other issues going on and we've either programmed our brains to attribute these symptoms due to fear of withdrawal, or we haven't quite accepted life without opiates to take away and relieve all our "pains". Either way, like I said, I can possibly help by sharing my experience, but can't make any promises. I can however promise it is entirely possible to get through withdrawals without suffering and to live a fufilling life without opiates, and many are succesful examples of such and can testify to this on this forum. Good luck and God bless, I will be praying for you. Melissa

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22